# SDR AALA201607299047

- Difficulty date: July 28, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 47,332 hours, 27,156 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451014UF01
- Condition: Odor
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFT FLIGHT ATTENDANT REPORTED ELECRICAL ODOR.  SHUTOFF CHILLERS & COFFEE POTS,  ODOR REMAINED IN AFT OF ACFT.  MAINTENANCE ISOLATED THE ODOR TO THE LEFT AND RIGHT COFFEMAKERS AND COMPARTMENT WHICH WAS FILLED WITH SOOT.  THE DEFECTIVE COFFEEMAKERS WERE REMOVED AND THE SOOT WAS CLEANED FROM THE COMPARTMENT.  MAINTENANCE INSTALLED SERVICEABLE LEFT AND RIGHT AFT COFFEMAKERS.  A SATISFACTORY LEAK AND OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS BEING NOTED.  AIRCRAFT WAS GROUNDED
